Alert archive / New York / Special Weather Statements in 2019
Special Weather Statement, NWS Buffalo, NY
NWS Buffalo, NY issued this special weather statement at Jul 5, 2019, 4:10 PM EDT for Ontario County, New York. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 5, 2019, 4:10 PM EDT (20:10 UTC)
- Expired
- Jul 5, 2019, 4:45 PM EDT
- In force
- 35 min
- Issued by
- NWS Buffalo, NY
County Ontario County, NY
The radar
The Binghamton radar (KBGM), 113 km from the middle of the area, began a volume at 20:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 8.2 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 232 J/kg
- Mixed-layer CIN
- -89 J/kg
- Mixed-layer LCL
- 899 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 52 m²/s²
- 0-3 km storm-relative helicity
- 45 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted.
708
WWUS81 KBUF 052010
SPSBUF
Special Weather Statement
National Weather Service Buffalo NY
410 PM EDT Fri Jul 5 2019
NYZ014-052045-
Ontario-
410 PM EDT Fri Jul 5 2019
...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL ONTARIO COUNTY...
At 409 PM EDT, a strong thunderstorm was located near Ferguson
Corners, or near Geneva, moving northeast at 10 mph. This storm will
produce very heavy rainfall, and possibly wind gusts to 40 mph.
Locations impacted include...
Geneva, Gorham, Seneca Castle, Seneca Lake State Park, Hall and West
Junius.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 4284 7720 4296 7697 4287 7696 4287 7698
4286 7698 4284 7697 4276 7697 4276 7717
TIME...MOT...LOC 2009Z 242DEG 8KT 4281 7707
$$
ApffelWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this special weather statement went out at Jul 5, 2:50 PM EDT, 1 hour 20 minutes earlier.
Area forecast discussion, Jul 5, 2:50 PM EDT, 1 hour 20 minutes before
Area Forecast Discussion
National Weather Service Buffalo NY
250 PM EDT Fri Jul 5 2019
.SYNOPSIS...
Very warm and muggy conditions will remain in place through Saturday
evening. The humid airmass will fuel more showers and thunderstorms,
mainly this afternoon and again on Saturday when a cold front will
approach the region. The cold front will cross the area Saturday
night with showers ending from north to south. Cooler and much less
humid air will move into the area in the wake of the cold front
Sunday through early next week.
&&
.NEAR TERM /THROUGH SATURDAY NIGHT/...
...Localized Tropical Downpours Possible Again This Afternoon...
Radar and visible satellite imagery showing scattered to numerous
showers and storms blossoming along and inland of the lake breeze
boundaries. Moderate instability has developed, with temperatures in
the mid to upper 80s and dewpoints in the lower 70s contributing to
MLCAPE of around 2000J/kg inland from the lakes. New development
will continue for the next few hours, with rain coverage peaking
during the mid to late afternoon. The main boundary so far is the
eastern edge of enhanced SW flow off Lake Erie, with convergence
stretching from Chautauqua County to near Rochester. Over time, an
approaching weak mid level shortwave should force this convergence
zone and associated convection to drift east, carrying the bulk of
the showers and storms eastward across the Southern Tier and western
Finger Lakes during the mid to late afternoon. Showers and storms
will also develop across Central NY, from Ontario County to the Tug
Hill region.
PWAT values of 1.75-2.00 inches will continue to support torrential
downpours with any thunderstorms that develop. There is a little
more steering flow than yesterday, with around 15 knots mean in the
low/mid levels. This should allow convective cores to remain mobile.
The main concern for flash flood potential will be training along
boundaries, especially along the slowly propagating lake breeze
boundaries this afternoon. This risk will remain very isolated, but
if training does develop there may be localized flash flooding given
the very moist airmass coupled with favorable tall/skinny CAPE
profiles and high freezing levels.
Meanwhile stable lake shadows have become well established northeast
of Lakes Erie and Ontario. This will keep the Niagara Frontier
including Buffalo mainly dry, and also Watertown and the Thousand
Islands region.
It will be very warm and humid through the rest of the afternoon,
with highs in the mid to upper 80s and dewpoints in the lower 70s.
This will yield a heat index in the mid 90s across the lower
elevations of the lake plains away from the immediate lakeshores.
The bulk of the stronger convection will drift east into Central NY
and weaken this evening with the loss of daytime heating. A few
showers may linger overnight. Late tonight a pre-frontal trough will
begin to approach Lake Ontario, and this may bring an increase in
shower coverage towards daybreak for areas near and east of Lake
Ontario. It will be another warm and very muggy night, with lows in
the lower 70s on the lake plains and upper 60s in the Southern Tier
and Lewis County.
Saturday a pre-frontal trough will slowly cross the eastern Great
Lakes from northwest to southeast. The pre-frontal trough, along
with any lake breeze and differential heating boundaries will act as
a focus for showers and thunderstorms. The increase in large scale
forcing from the pre-frontal trough and associated mid level trough
should yield the greatest coverage of rain we have seen this week,
with even lakeshore areas seeing a high probability of rainfall.
PWAT values remain in the 1.75-2.00 inch range, supporting very
heavy localized downpours in thunderstorms once again.
It will remain very humid Saturday with dewpoints in the lower 70s.
The extra clouds and showers will likely keep highs in the lower
80s.
The cold front will cross the area from north to south Saturday
night. Showers will end with the passage of the cold front. It will
remain very muggy in the evening, with drier and cooler air arriving
overnight in the wake of the front.
&&
.SHORT TERM /SUNDAY THROUGH SUNDAY NIGHT/...
Sunday and Sunday night an area of high pressure will be found over
the western Great Lakes, funneling cooler...and much less humid air
southward across the Eastern Great Lakes. It will become sunny
Sunday which along with 850 hPa temperatures in the low teens will
bring afternoon temperatures to within a degree or two of normal,
while clear skies and light winds allow for temperatures to fall a
good 5 degrees below normal at night.
&&
.LONG TERM /MONDAY THROUGH FRIDAY/...
An upper level ridge of high pressure will build eastward from the
Plains to start this period, promoting fair weather for both Monday
and Tuesday. Surface high pressure to our west Monday and Tuesday
will maintain comfortable levels of humidity, and not until
Wednesday when the high pressure slides to our east will the
humidity return on a southerly flow. This southerly flow Wednesday
night will bring a muggy night with temperatures holding in the mid
to upper 60s.
Once the upper level ridge axis slides to our east Wednesday, a
broad upper level low will approach our region. This low will push a
cold front across the region...progged at this point Thursday. There
is considerable model differences with the 12Z GFS pushing the front
across the region Thursday, and then well to our east for Friday.
Meanwhile the 00Z ECMWF slides the front through later Thursday
night, and hangs the front over our region Friday as it develops a
tropical system over the panhandle of Florida.
A stray shower or thunderstorm is possible Wednesday within shallow
instability on lake breeze boundaries. The better chance for
widespread storms will come late Wednesday night and Thursday ahead
of the cold front, with showers possibly lingering into Friday if
the slower ECMWF verifies.
&&
.AVIATION /19Z FRIDAY THROUGH WEDNESDAY/...
Scattered to numerous showers and thunderstorms will continue
through the rest of the afternoon along and inland of lake breeze
boundaries. The best coverage will be from the Southern Tier to the
western Finger Lakes to areas southeast of Lake Ontario. VFR will
prevail most of the time, but any of the heavy storms will produce
brief/local IFR.
Tonight...any leftover showers and thunderstorms will come to an end
by 03z. This will leave generally VFR weather across the region for
the bulk of the night...although an approaching pre-frontal trough
will usher in another round of showers and thunderstorms for sites
near Lake Ontario after 09z. The pre-frontal trough will slowly
cross the area Saturday with numerous showers and thunderstorms.
These storms will produce areas of MVFR and brief IFR conditions.
Outlook...
Sunday through Wednesday...VFR.
&&
.MARINE...
A weak surface pressure gradient will remain in place throughout the
Lower Great Lakes through tonight. This will keep light winds and
negligible waves intact.
A pre-frontal trough will then cross the area late tonight and
Saturday morning. While winds and waves are forecast to remain below
SCA criteria...the frontal passage will generate fairly widespread
showers and thunderstorms. The actual cold front will move south
across the region Saturday night, with a brief period of moderate
northeasterlies developing late Saturday night and Sunday morning.
This will likely produce a brief period of Small Craft Advisory
conditions along the south shore of Lake Ontario, peaking
early Sunday morning.
Winds and waves will diminish Sunday afternoon and remain low
through early next week as high pressure builds into the Great Lakes
region.
&&
.TIDES/COASTAL FLOODING...
Northeasterly winds will increase in the wake of a cold front
over Lake Ontario late Saturday night and Sunday morning. The
period of stronger winds (around 20 knots) will be brief, but
will likely be enough to generate a few hours of 3-5 foot waves
along the south shore of the lake. Many of the most susceptible
areas to lakeshore flooding (such as Sodus Bay and the numerous
bays and inlets in Monroe County) are most exposed to wind and
waves from the northeast. With this in mind, we have issued a
Lakeshore Flood Watch along the south shore of Lake Ontario from
Niagara to Wayne counties for late Saturday night through early
Sunday afternoon.
&&
.BUF WATCHES/WARNINGS/ADVISORIES...
NY...Heat Advisory until 6 PM EDT this evening for NYZ001>005-011-
013.
Lakeshore Flood Watch from late Saturday night through Sunday
afternoon for NYZ001>004.
MARINE...None.
&&
SYNOPSIS...Hitchcock
NEAR TERM...Hitchcock
SHORT TERM...Thomas
LONG TERM...Thomas
AVIATION...Hitchcock
MARINE...Hitchcock/RSH
TIDES/COASTAL FLOODING...HitchcockHazardous weather outlook, Jul 5, 11:15 AM EDT, 4 hours 55 minutes before
Hazardous Weather Outlook National Weather Service Buffalo NY 1115 AM EDT Fri Jul 5 2019 NYZ006>008-010-012-014-019>021-085-061515- Oswego-Jefferson-Lewis-Northern Erie-Wyoming-Ontario-Chautauqua- Cattaraugus-Allegany-Southern Erie- 1115 AM EDT Fri Jul 5 2019 This Hazardous Weather Outlook is for portions of western and north central New York. .DAY ONE...This afternoon and tonight. Heat index values will again climb into the upper 80s and lower 90s today. If you are planning to be outdoors, be sure to stay hydrated and take frequent breaks in the shade or inside if possible. In addition, there will also be a risk for slow moving thunderstorms that could produce very heavy rainfall in localized areas today. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. There will again be a risk for slow moving thunderstorms and locally heavy rainfall on Saturday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ001>004-061515- Niagara-Orleans-Monroe-Wayne- 1115 AM EDT Fri Jul 5 2019 ...HEAT ADVISORY IN EFFECT UNTIL 6 PM EDT THIS EVENING... ...LAKESHORE FLOOD WATCH IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY AFTERNOON... This Hazardous Weather Outlook is for portions of western New York. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Heat Advisory. In addition, there will also be a risk for slow moving thunderstorms that could produce very heavy rainfall in localized areas today. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Lakeshore Flood Watch. There will again be a risk for slow moving thunderstorms and locally heavy rainfall on Saturday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ005-011-013-061515- Northern Cayuga-Genesee-Livingston- 1115 AM EDT Fri Jul 5 2019 ...HEAT ADVISORY IN EFFECT UNTIL 6 PM EDT THIS EVENING... This Hazardous Weather Outlook is for portions of western and north central New York. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Heat Advisory. In addition, there will also be a risk for slow moving thunderstorms that could produce very heavy rainfall in localized areas today. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. There will again be a risk for slow moving thunderstorms and locally heavy rainfall on Saturday. In the wake of a cold front, northeasterly winds will increase across eastern Lake Ontario Saturday night, and could become marginally strong enough to result in a briefly increased risk for lakeshore flooding along the southeastern shore of the lake late Saturday night and early Sunday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-061515- Upper Niagara River and Buffalo Harbor- Lake Erie nearshore waters from Ripley to Dunkirk- Lake Erie nearshore waters from Dunkirk to Buffalo- Lower Niagara River- Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence River- Lake Ontario open waters from the Niagara River to Hamlin Beach- Lake Ontario open waters from Hamlin Beach to Sodus Bay- Lake Ontario open waters from Sodus Bay to Mexico Bay- Lake Ontario open waters from Mexico Bay to the Saint Lawrence River- Saint Lawrence River from Cape Vincent to Ogdensburg- Saint Lawrence River from Ogdensburg to Saint Regis- 1115 AM EDT Fri Jul 5 2019 This Hazardous Weather Outlook is for the New York waters of Lake Erie, Lake Ontario, and the Saint Lawrence River. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf Hitchcock
In the hours before
Special weather statement, Jul 5, 12:36 PM EDT, 3 hours 34 minutes before
Special Weather Statement
National Weather Service Buffalo NY
1236 PM EDT Fri Jul 5 2019
NYZ019-020-085-051730-
Chautauqua-Cattaraugus-Southern Erie-
1236 PM EDT Fri Jul 5 2019
...THUNDERSTORMS WITH VERY HEAVY RAINFALL WILL AFFECT NORTHWESTERN
CATTARAUGUS...SOUTHERN ERIE AND CHAUTAUQUA COUNTIES...
At 1234 PM EDT, an area of scattered thunderstorms was located from
near Sherman to Chautauqua Lake, Gowanda, and Boston, moving
northeast at 15 mph. These thunderstorms will continue to produce
brief, torrential downpours which will result in ponding of water in
poor drainage areas.
Locations impacted include...
Fredonia, Boston, Eden, Colden, Westfield, Lakewood, Gowanda,
Mayville, Clymer, North Collins, Long Point State Park, Findley Lake,
Chautauqua Institute, North Boston, Jamestown West, Chautauqua,
Concord, Collins, Holland and Stockton.
This includes Interstate 86 between exits 4 and 11.
Torrential rainfall is also occurring with these storms, and may
cause localized minor flooding. Do not drive your vehicle through
flooded roadways.
LAT...LON 4222 7976 4270 7879 4269 7847 4268 7848
4200 7942 4200 7976
TIME...MOT...LOC 1634Z 229DEG 13KT 4232 7922
HitchcockSpecial weather statement, Jul 5, 1:23 PM EDT, 2 hours 47 minutes before
Special Weather Statement
National Weather Service Buffalo NY
123 PM EDT Fri Jul 5 2019
NYZ003-004-051815-
Wayne-Monroe-
123 PM EDT Fri Jul 5 2019
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN WAYNE AND CENTRAL
MONROE COUNTIES...
At 122 PM EDT, a strong thunderstorm was located near Webster,
moving east at 15 mph. This storm will produce torrential rainfall
and wind gusts up to 30 mph. The heavy rain may result in ponding of
water in poor drainage areas.
Locations impacted include...
Rochester, Irondequoit, Chili, East Rochester, Webster, Fairport,
Brighton, Gates-North Gates, Ontario, Penfield, Walworth, Pittsford,
Union Hill, and Pultneyville.
Torrential rainfall is occurring with this storm, and may cause
localized minor flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 4304 7789 4324 7762 4332 7741 4333 7721
4333 7718 4310 7720
TIME...MOT...LOC 1722Z 251DEG 11KT 4319 7749
HitchcockSpecial weather statement, Jul 5, 1:41 PM EDT, 2 hours 29 minutes before
Special Weather Statement
National Weather Service Buffalo NY
141 PM EDT Fri Jul 5 2019
NYZ019-020-085-051845-
Chautauqua-Cattaraugus-Southern Erie-
141 PM EDT Fri Jul 5 2019
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN CATTARAUGUS...
SOUTHEASTERN ERIE AND CHAUTAUQUA COUNTIES...
At 139 PM EDT, thunderstorms were located along a line from near
Jamestown to Cherry Creek and Springville. These storms were
producing very heavy rainfall in localized areas, which may result
in minor flooding in poor drainage areas.
Locations impacted include...
Jamestown, Springville, Lakewood, Gowanda, Falconer, Ashford,
Mayville, Clymer, Long Point State Park, Jamestown West, Chautauqua
Institute, Frewsburg, Ashford Hollow, Findley Lake, East Concord,
Chautauqua, Concord, Busti, Collins and Yorkshire.
This includes Interstate 86 between exits 6 and 16.
Torrential rainfall is occurring with this storm, and may cause
localized minor flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 4211 7976 4253 7899 4269 7847 4233 7850
4200 7920 4200 7959 4203 7976
TIME...MOT...LOC 1739Z 238DEG 9KT 4223 7909
HitchcockSpecial weather statement, Jul 5, 2:17 PM EDT, 1 hour 53 minutes before
Special Weather Statement
National Weather Service Buffalo NY
217 PM EDT Fri Jul 5 2019
NYZ003>005-013-014-051915-
Ontario-Livingston-Wayne-Monroe-Northern Cayuga-
217 PM EDT Fri Jul 5 2019
...THUNDERSTORMS WITH VERY HEAVY RAIN WILL AFFECT
WAYNE...NORTHEASTERN LIVINGSTON...CAYUGA...MONROE AND NORTHERN
ONTARIO COUNTIES...
At 216 PM EDT, an area of thunderstorms continues from the eastern
half of the Greater Rochester Area to Wayne and northern Ontario
counties, moving east at 20 mph. These storms are producing very
heavy rain in localized areas which may result in minor flooding in
poor drainage areas.
Locations impacted include...
Rochester, Greece, Irondequoit, Chili, East Rochester, Webster,
Fairport, Brighton, Gates-North Gates, Fair Haven Beach State Park,
Ontario, Henrietta, Penfield, Newark, Williamson, Marion, Lyons,
Spencerport, Palmyra and Avon.
This includes the following highways...
Interstate 390 between exits 8 and 12.
Interstate 90 between exits 46 and 43.
Torrential rainfall is occurring with this storm, and may cause
localized minor flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 4281 7780 4322 7785 4331 7759 4328 7754
4332 7738 4333 7717 4331 7697 4334 7691
4335 7681 4339 7673 4346 7662 4308 7661
4301 7690 4301 7696 4300 7696
TIME...MOT...LOC 1816Z 253DEG 16KT 4305 7749
HitchcockSpecial weather statement, Jul 5, 2:44 PM EDT, 1 hour 26 minutes before
Special Weather Statement
National Weather Service Buffalo NY
244 PM EDT Fri Jul 5 2019
NYZ019-020-051945-
Chautauqua-Cattaraugus-
244 PM EDT Fri Jul 5 2019
...THUNDERSTORMS WILL BRING HEAVY RAINFALL TO CATTARAUGUS AND
CHAUTAUQUA COUNTIES...
At 241 PM EDT, thunderstorms were moving across portions of the
Western Southern Tier. These were producing very heavy rainfall in
localized areas, which may result in minor flooding in poor drainage
areas.
Locations impacted include...
Jamestown, Salamanca, Allegany State Park, Lakewood, Gowanda,
Falconer, Ashford, Mayville, Clymer, Long Point State Park, Jamestown
West, Chautauqua Institute, Frewsburg, Findley Lake, Chautauqua,
Busti, Stockton, Great Valley, New Albion and Gerry.
This includes Interstate 86 between exits 4 and 20.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 4214 7976 4250 7906 4246 7892 4244 7892
4245 7890 4231 7845 4200 7895 4200 7976
TIME...MOT...LOC 1841Z 235DEG 9KT 4217 7951
ApffelSpecial weather statement, Jul 5, 4:10 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Buffalo NY
410 PM EDT Fri Jul 5 2019
NYZ014-052045-
Ontario-
410 PM EDT Fri Jul 5 2019
...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL ONTARIO COUNTY...
At 409 PM EDT, a strong thunderstorm was located near Ferguson
Corners, or near Geneva, moving northeast at 10 mph. This storm will
produce very heavy rainfall, and possibly wind gusts to 40 mph.
Locations impacted include...
Geneva, Gorham, Seneca Castle, Seneca Lake State Park, Hall and West
Junius.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 4284 7720 4296 7697 4287 7696 4287 7698
4286 7698 4284 7697 4276 7697 4276 7717
TIME...MOT...LOC 2009Z 242DEG 8KT 4281 7707
ApffelThe office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 5, 4:21 AM EDT | Heat Advisory | BUF | Cayuga, Genesee, Livingston, Monroe, Niagara, Orleans and 1 more | 14 hr |
| Jul 5, 11:05 AM EDT | Lakeshore Flood Watch | BUF | Monroe, Niagara, Orleans, Wayne | 22 hr |
| Jul 5, 12:36 PM EDT | Special Weather Statement | BUF | Chautauqua | 54 min |
| Jul 5, 1:23 PM EDT | Special Weather Statement | BUF | Monroe | 52 min |
| Jul 5, 1:41 PM EDT | Special Weather Statement | BUF | Chautauqua | 64 min |
| Jul 5, 2:17 PM EDT | Special Weather Statement | BUF | Monroe, Wayne | 58 min |
| Jul 5, 2:44 PM EDT | Special Weather Statement | BUF | Cattaraugus, Chautauqua | 61 min |
| Jul 5, 2:56 PM EDT | Flash Flood Warning | BUF | Livingston, Monroe, Ontario, Wayne | 101 min |
| Jul 5, 3:00 PM EDT | Flash Flood Warning | BUF | Cattaraugus, Chautauqua | 2 hr |
| Jul 5, 5:00 PM EDT | Special Weather Statement | BUF | Orleans | 45 min |
| Jul 5, 5:09 PM EDT | Special Weather Statement | BUF | Lewis | 36 min |
Nearby
Special Weather Statements in New York, 2019Every special weather statement in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.